Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Coefficients for the area theorem


Author: A. W. Goodman
Journal: Proc. Amer. Math. Soc. 33 (1972), 438-444
MSC: Primary 30A34
DOI: https://doi.org/10.1090/S0002-9939-1972-0291437-5
MathSciNet review: 0291437
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f(z) = \sum\nolimits_{n = 1}^\infty {{a_n}{z^n}} $, and set $ G(z) = f{({z^{ - p}})^{ - /1p}} = \sum\nolimits_{n = 0}^\infty {{g_{np - 1}}{z^{1 - np}}} $. This paper finds an explicit formula for $ {g_{np - 1}}$ in terms of the $ {a_n}$. Such a formula (apparently previously unknown) may be very useful in the theory of univalent functions.


References [Enhancements On Off] (What's this?)

  • [1] S. D. Bernardi, A bibliography of schlicht functions, Courant Institute of Mathematical Sciences, New York University, Tech. Report #NR 041-019, IMM 351, Office of Naval Research, New York; New York University, New York, 1966. MR 34 #2849. MR 0202990 (34:2849)
  • [2] L. Bieberbach, Über die Koeffizienten derjenigen Potenzreihen, welche eine schlichte Abbildung des Einheitskreises vermitteln, S.-B. Preuss. Akad. Wiss. 38 (1916), 940-955.
  • [3] T. H. Gronwall, Some remarks on conformal representation, Ann. of Math. (2) 16 (1914/15), 72-76. MR 1502490
  • [4] J. A. Hummel, The Grunsky coefficients of a schlicht function, Proc. Amer. Math. Soc. 15 (1964), 142-150. MR 28 #1287. MR 0158060 (28:1287)
  • [5] J. A. Jenkins, Univalent functions and conformal mappings, 2nd rev. ed., Springer-Verlag, Berlin, 1965. MR 20 #3288. MR 0096806 (20:3288)
  • [6] P. A. MacMahon, Combinatory analysis. Vols. I, II, Cambridge Univ. Press, New York, 1915, 1916.
  • [7] I. Niven and H. S. Zuckerman, An introduction to the theory of numbers, Wiley, New York, 1960. MR 22 #5605. MR 0114786 (22:5605)
  • [8] E. C. Titchmarsh, The theory of functions, 2nd ed., Oxford Univ. Press, Oxford, 1939. MR 0197687 (33:5850)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A34

Retrieve articles in all journals with MSC: 30A34


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0291437-5
Keywords: Univalent functions, area theorem, coefficient bounds
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society